| Model Number |
260P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Asthma (1726); Insufficient Information (4580); Sinusitis (4844)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging severe sinus inflammation.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested at this time.If any additional information is received, a supplemental report will be filed.
Additional Manufacturer Narrative
Box b: b5 verbiage updated as: the manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging severe sinus inflammation and other (unspecified event).There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested at this time.If any additional information is received, a supplemental report will be filed.Box h: patient outcome code and health impact code updated.